# SDR SWAA2021081624819

- Difficulty date: October 20, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 30,550 hours, 18,115 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192E LEFT AND RIGHT FORWARD ATTACH BRACKETS CRACK / REMOVED AND REPLACED L/H AND R/H ATTACH BRACKETS PER SRM 51-40-02
